# SDR CA190513019

- Difficulty date: October 8, 2018
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cam
- Part number: 48510
- Condition: Broken
- Location: Mlg
- Part time: 14,395 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING WALK AROUND, MAINTENANCE WAS NOT ABLE TO OPEN THE AFT L/H MLG DOORS FROM THE COCKPIT. AFTER TBS, MLG ALTERNATE EXTENSION CAM MECHANISM ASSEMBLY FOUND BROKEN.  CAM ASSEMBLY REPLACED, A/C RTS (TC# 20190513019)
